# SDR SRXR201804240006

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE EXFOLIATED AT BS  6-30 BETWEEN LONGERON 51 - 52R, IN THE FWD CARGO BAY. CUT OUT THE DAMAGED SHEAR TIE IAW SRM 53-00-06, FIG 201. FABRICATED AND INSTALLED A NEW SHEAR TIE IAW SRM 53-00-06, FIG 201, REPAIR 1.
